# SDR HNAA0400113

- Difficulty date: August 16, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 31,333 hours, 34,514 cycles
- Engine: Pwa PW120
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 940616
- Condition: Faulty
- Location: Air Con
- Part time: 19,502 hours, 21,352 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3785 ENROUTE, REPORTED THE DUCT TEMPERATURE WOULD NOT GO BELOW 55 DEGREES.  DURING GROUND OPERATION THE TEMPERATURE WOULD NOT GO BELOW 70 DEGREES WITH ASSOCIATED SMOKE IN THE CABIN. MAINTNENANCE TROUBLESHOT SYSTEM AND FOUND THE ACM TO BE AT FAULT. UNIT WAS REMOVED AND REPLACED. SYSTEM OPERATIONAL CHECKED.  ALL CHECKS GOOD.
